ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
TRF-415 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Seroma (2069)
| Date of Event |
01/01/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "replacement from textured to smooth due to the patients concern of the product, pain, itchy, hardness, capsule, scar tissue, tumor on left arm, discomfort and a fluid" or possible seroma"".Healthcare professional later reported "capsular contracture baker grade 4".This record is for the left side.Device was explanted.
Additional Manufacturer Narrative
The events capsular contracture and seroma are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "possible seroma", capsular contracture baker grade 4.